[Home ] [Archive]   [ فارسی ]  
:: Search Submit Contact ::
Main Menu
Home::
Journal Information::
Articles archive::
For Authors::
For Reviewers::
Registration::
Contact us::
Site Facilities::
::
Emblem
Journal concessionaire
 Kharazmi University
Managing director
Abdol-Javad Taherizadeh, Professor
Editor-In-Chief
Alireza Medghalchi, Professor
Manager
Fatemeh Torabi
ISSN: 2588-2546
IISSN: 2588-2554
..
Search in website

Advanced Search
..
Receive site information
Enter your Email in the following box to receive the site news and information.
..
:: View This Issue in Alternative Language Export Journal XML Articles RSS Volume 5, Issue 1 (Vol. 5, No. 1 2019) ::
Back to browse issues page
XML Topics on the Ratliff-Rush Closure of an Ideal P. 67-78
Persian Abstract Amir Mafi , Ssh Arkian
Abstract (1008 Views)   |   چکیده  |   Full-Text (PDF) (367 Downloads)  
XML Inert Module Extensions, Multiplicatively Closed Subsets Conserving Cyclic Submodules and Factorization in Modules P. 107-120
Persian Abstract Ashkan Nikseresht
Abstract (957 Views)   |   چکیده  |   Full-Text (PDF) (183 Downloads)  
XML Extrapolation Method for Numerical Solution of a Model for Endemic Infectious Diseases P. 29-38
Persian Abstract Bahman Babayar-Razlighi Dr
Abstract (1177 Views)   |   چکیده  |   Full-Text (PDF) (161 Downloads)  
XML Vertex Decomposable Simplicial Complexes Associated to Path Graphs P. 79-84
Persian Abstract Somayeh Moradi Dr.
Abstract (1025 Views)   |   چکیده  |   Full-Text (PDF) (187 Downloads)  
XML Two Equivalent Presentations for the Norm of Weighted Spaces of Holomorphic Functions on the Upper Half-plane P. 1-8
Persian Abstract Ma Ardalani
Abstract (959 Views)   |   چکیده  |   Full-Text (PDF) (124 Downloads)  
XML The Negative Binomial Distribution Efficiency in Finite Mixture of Semi-parametric Generalized Linear Models P. 9-28
Persian Abstract Farzad Eskandari
Abstract (852 Views)   |   چکیده  |   Full-Text (PDF) (125 Downloads)  
XML Preconditioned Generalized Minimal Residual Method for Solving Fractional Advection-Diffusion Equation P. 39-52
Persian Abstract
Abstract (1158 Views)   |   چکیده  |   Full-Text (PDF) (392 Downloads)  
XML Ompactification of Completely Regular Frames based on their Cozero Part P. 53-66
Persian Abstract Mostafa Abedi , Ali Akbar Estaji
Abstract (1035 Views)   |   چکیده  |   Full-Text (PDF) (128 Downloads)  
XML Regression Modeling for Spherical Data via Non-parametric and Least Square Methods P. 85-94
Persian Abstract Mosa Golalizadeh, M Moghimbeigy
Abstract (841 Views)   |   چکیده  |   Full-Text (PDF) (175 Downloads)  
XML Estimation of Variance of Normal Distribution using Ranked Set Sampling P. 95-106
Persian Abstract Narges Mahdavimanesh Ms, Nasrollah Iranpanah Dr , Ehsan Zamanzadeh Dr
Abstract (648 Views)   |   چکیده  |   Full-Text (PDF) (197 Downloads)  
Back to browse issues page
>Export as: HTML | XML | RSS
پژوهش‌های ریاضی Mathematical Researches
Persian site map - English site map - Created in 0.12 seconds with 55 queries by YEKTAWEB 4227